MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. RBG CABLE; PRINTER CABLE, RGB

OLYMPUS MEDICAL SYSTEMS CORP. RBG CABLE; PRINTER CABLE, RGB
Model Number MH-984
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the green connectors on the rbg cable is going bad and required replacement.The default was noted during procedure and there was no patient harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
The device will not be sent in for evaluation.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time, however, if additional information becomes available, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The device history record (dhr) was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The case is not due to design.Based on the results of the legal manufacturer's investigation, and the inability to evaluate the reported device and reproduce the event, the root cause of the image on the monitor disappearing could not be identified.However, it is likely the cause is related to one of the green connectors on the mh-984 rgb cable going bad.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company¿s mdr and complaint handling processes.Capas have been opened to manage the actions that are being taken to remediate this issue and ensure any required mdr reporting is completed.Correction to g3 of the initial medwatch.The aware date should be 19-nov-2021.Olympus will continue to monitor the field performance of this device.

Brand Name
RBG CABLE
Common Device Name
PRINTER CABLE, RGB
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13712161
Report Number8010047-2022-04149
Device Sequence Number15024505
Product Code GCJ
UDI-Device Identifier04953170028304
UDI-Public04953170028304
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMH-984
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer03/11/2022
10/02/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/08/2022
10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CV-190 S/N (B)(6)
Patient SexUnknown